On Lifting and Modularity of Reducible Residual Galois Representations Over Imaginary Quadratic Fields

Berger, T. orcid.org/0000-0002-5207-6221 and Klosin, K. (2015) On Lifting and Modularity of Reducible Residual Galois Representations Over Imaginary Quadratic Fields. International Mathematics Research Notices, 2015 (20). pp. 10525-10562. ISSN 1073-7928

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2015. Published by Oxford University Press. This is an author produced version of a paper subsequently published in International Mathematics Research Notices. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 2015
  • Published (online): 18 January 2015
  • Accepted: 3 December 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 08 Apr 2016 15:28
Last Modified: 05 Nov 2017 11:50
Published Version: http://dx.doi.org/10.1093/imrn/rnu266
Status: Published
Publisher: Oxford University Press
Refereed: Yes
Identification Number: https://doi.org/10.1093/imrn/rnu266
Related URLs:

Share / Export

Statistics